# SDR DALA2023100408166

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 74,763 hours, 34,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 EMERGENCY PATH LIGHTS INOP AT SEAT ASSY 1CD. CORRECTIVE ACTION: FOUND LOOSE CONNECTOR AT OUTBOARD CABLE BOX OF SAME SEAT ASSY. RE-SECURED CONNECTOR, OPS CHECK GOOD. REF A320 AMM 33-51. (4504398)
